Journal of Global Optimization

, Volume 44, Issue 4, pp 481–492 | Cite as

Some regularities for parametric equilibrium problems

  • M. Bogdan
  • J. Kolumbán


In this paper we aim to study a family of equilibrium problems governed by pseudomonotone maps depending on a parameter and the behavior of their solutions. The main result gives sufficient conditions for closedness of the solution map defined on the set of parameters.


Equilibrium problems Mosco convergence Closed set-valued maps Pseudomonotonicity 

Mathematics Subject Classification (2000)



Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Alber Y.I.: The penalty method for variational inequalities with nonsmooth unbounded operators in Banach space. Numer. Funct. Anal. Optim. 16, 1111–1125 (1995)CrossRefGoogle Scholar
  2. 2.
    Anh L.Q., Khanh P.Q.: Semicontinuity of the solution set of parametric multivalued vector quasiequilibrium problems. J. Math. Anal. Appl. 294, 699–711 (2004)CrossRefGoogle Scholar
  3. 3.
    Anh L.Q., Khanh P.Q.: On the Hölder continuity of solutions to parametric multivalued vector equilibrium problems. J. Math. Anal. Appl. 321, 308–315 (2006)CrossRefGoogle Scholar
  4. 4.
    Anh L.Q., Khanh P.Q.: On the stability of the solution sets of general multivalued vector quasiequilibrium problems. J. Opt. Theory Appl. 135(2), 271–284 (2007)CrossRefGoogle Scholar
  5. 5.
    Anh L.Q., Khanh P.Q.: Various kinds of semicontinuity and the solution sets of parametric multivalued symmetric vector quasiequilibrium problems. J. Glob. Optim. 41, 539–558 (2008)CrossRefGoogle Scholar
  6. 6.
    Anh, L.Q., Khanh, P.Q.: Uniqueness and Hölder continuity of the solution to multivalued equilibrium problems in metric spaces. J. Glob. Optim. doi: 10.1007/s10898-006-9062-8
  7. 7.
    Anh, L.Q., Khanh, P.Q.: Sensitivity analysis for multivalued quasiequilibrium problems in metric spaces: Hölder continuity of solutions. J Glob. Optim. doi: 10.1007/s10898-007-9268-4
  8. 8.
    Aubin J.P.: Mathematical Methods of Game and Economic Theory. North Holland, Amsterdam (1982)Google Scholar
  9. 9.
    Aubin J.P., Frankowska H.: Set-Valued Analysis. Birkhäuser, Boston (1990)Google Scholar
  10. 10.
    Avriel M., Diewert W.E., Schaible S., Zang I.: Generalized Concavity. Plenum Press, New York (1988)Google Scholar
  11. 11.
    Bianchi M., Kassay G., Pini R.: Well-Posed Equilibrium Problems. Contributi di ricerca in Econometrica e Matematica, n. 85-ottobre (2006)Google Scholar
  12. 12.
    Bianchi M., Pini R.: Sensitivity for parametric vector equilibria. Optimization 55, 221–230 (2006)CrossRefGoogle Scholar
  13. 13.
    Bogdan M., Kolumbán J.: On Nonlinear Parametric Variational Inequalities. Nonlinear Anal. 67, 2272–2282 (2007)CrossRefGoogle Scholar
  14. 14.
    Brézis H.: Équations et inéquations non linéaires en dualité. Annales de l’Institut Fourier (Grenoble) 18(1), 115–175 (1965)Google Scholar
  15. 15.
    Chadli O., Schaible S., Yao J.-C.: Regularized equilibrium problems with application to noncoercive hemivariational inequalities. J. Opt. Theory Appl. 121(3), 571–596 (2004)CrossRefGoogle Scholar
  16. 16.
    Dontchev A.L., Zolezzi T.: Well-posed Optimization Problems, Lecture notes in Mathematics, 1543. Springer-Verlag, Berlin (1993)Google Scholar
  17. 17.
    Gong, X.H.: Continuity of the solution set to parametric weak vector equilibrium problems. J. Opt. Theory Appl. doi: 10.1007/s10957-008- 9429-8
  18. 18.
    Gwinner J.: On the Penalty Method for Constrained Variational Inequalities Optimization: Theory and Algorithms, pp. 197–221. Lecture Notes in Pure and Appl. Math., vol 86. Dekker, New York (1983)Google Scholar
  19. 19.
    Gwinner J.: Stability of monotone variational inequalities with various appplications. In: Giannessi, F., Maugeri, A.(eds) Variational Inequalities and Network Equilibrium Problems, Plenum Press, New York (1995)Google Scholar
  20. 20.
    Gwinner J.: Note on pseudomonotone functions, regularization, and relaxed coerciveness. Nonlinear Anal. 30, 4217–4227 (1997)CrossRefGoogle Scholar
  21. 21.
    Khanh P.Q., Luu L.M.: Upper Semicontinuity of the solution set to parametric vector quasivariational inequalities. J. Glob. Optim. 32, 569–580 (2005)CrossRefGoogle Scholar
  22. 22.
    Khanh P.Q., Luu L.M.: Lower semicontinuity and upper semicontinuity of the solution sets to parametric multivalued quasivariational inequalities. J. Opt. Theory Appl. 133(1), 329–339 (2007)CrossRefGoogle Scholar
  23. 23.
    Kimura K., Yao J.C.: Semicontinuity of Solution Mappings of Parametric Generalized Vector Equilibrium Problems. J. Opt. Theory Appl. 138(3), 429–443 (2008)CrossRefGoogle Scholar
  24. 24.
    Konnov, I.: Generalized monotone equilibrium problems and variational inequalities. In: Hadjisavvas, N., Komlósi, S., Schaible, S. (eds.) Handbook of Generalized Convexity and Generalized Monotonicity, vol. 76. Springer (2000)Google Scholar
  25. 25.
    Inoan D., Kolumbán J.: Shape design for systems governed by nonlinear hemivariational inequalities. Nonlinear Anal. Forum 7(2), 181–197 (2002)Google Scholar
  26. 26.
    Inoan D., Kolumbán J.: On pseudomonotone set-valued mappings. Nonlinear Anal. 68, 47–53 (2008)CrossRefGoogle Scholar
  27. 27.
    Jofré A., Wets R.J.-B.: Continuity properties of Walras equilibrium points. Ann. Oper. Res. 114, 229–243 (2002)CrossRefGoogle Scholar
  28. 28.
    Leray J., Lions J.L.: Quelques résultats de Vis̆ik sur les problémes elliptiques non linéaires par les méthodes de Minty-Browder. Bull. Soc. Math. France 93, 97–107 (1965)Google Scholar
  29. 29.
    Li S.J., Chen G.Y., Teo K.L.: On the stability of generalized vector quasivariational inequality problems. J. Opt. Theory Appl. 107(1), 35–50 (2000)CrossRefGoogle Scholar
  30. 30.
    Lignola M.B., Morgan J.: Convergence of solutions of quasivariational inequalities and applications. Topol. Methods Nonlinear Anal. 10, 375–385 (1997)Google Scholar
  31. 31.
    Lignola M.B., Morgan J.: Convergence for variational inequalities and generalized variational inequalities. Atti del Seminario Matematico e Fisico, Universitá di Modena 45, 377–388 (1997)Google Scholar
  32. 32.
    Lignola M.B., Morgan J.: Generalized variational inequalities with pseudomonotone operators under perturbations. J. Opt. Theory Appl. 101(1), 213–220 (1999)CrossRefGoogle Scholar
  33. 33.
    Liskovets O.L.: Regularized variational inequalities pseudo-monotone operators on approximately given domains. Diff. Eq. 25, 1395–1401 (1989)Google Scholar
  34. 34.
    Rouhani B.D., Khan A.A., Raciti F.: Penalization and regularization for multivalued pseudo-monotone variational inequalities with Mosco approximation on constraint sets. J. Glob. Optim. 40, 147–153 (2008)CrossRefGoogle Scholar
  35. 35.
    Lucchetti, R.: Convexity and Well-Posed Problems, CMS Books in Mathematics. Canadian Mathematical Society, Springer (2006)Google Scholar
  36. 36.
    Margiocco M., Patrone F., Pusillo Chicco L.: A new approach to Tikhonov well-posedness for Nash equilibria. Optimization 40, 385–400 (1997)CrossRefGoogle Scholar
  37. 37.
    Margiocco M., Patrone F., Pusillo Chicco L.: Metric Characterizations of Tikhonov Well-posedness in Value. J. Opt. Theory Appl. 100(2), 377–387 (1999)CrossRefGoogle Scholar
  38. 38.
    Mosco U.: Convergence of convex sets and of solutions of variational inequalities. Adv. Math. 3, 510–585 (1969)CrossRefGoogle Scholar
  39. 39.
    Revalski J.P.: Various aspects of well-posedness of optimization problems. In: Lucchetti, R., Revalski, J.P.(eds) Recent Developments in Well-Posed Variational Problems, pp. 229–256. Kluwer Academic Publishers, Dordrecht (1995)Google Scholar
  40. 40.
    Showalter, R.E.: Monotone Operators in Banach Space and Nonlinear Partial Differential Equations, vol. 49. American Math. Society (2000)Google Scholar
  41. 41.
    Tan K.-K, Yu J., Yuan X.-Z.: The stability of Ky Fan’s points. Proc. Am. Math. Soc. 123, 1511–1519 (1995)CrossRefGoogle Scholar
  42. 42.
    Yang H., Yu J.: Unified approaches to well-posed with some applications. J. Glob. Optim. 31, 371–381 (2005)CrossRefGoogle Scholar
  43. 43.
    Yu J., Yang H., Yu C.: Well-posed Ky Fan’s point, quasi-variational inequality and Nash equlibrium problems. Nonlinear Anal. 66, 777–790 (2007)CrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC. 2008

Authors and Affiliations

  1. 1.Petru Maior UniversityTârgu-MureşRomania
  2. 2.Department of Analysis and OptimizationBabeş-Bolyai UniversityCluj-NapocaRomania

Personalised recommendations